Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Emsam SLS

Posted by Jost on September 23, 2006, at 21:35:16

In reply to Re: Emsam Jost, posted by SLS on September 23, 2006, at 4:11:09

Now that you mention it... Although I'm lapsing into incoherence already.

I'm going to be really bummed if I can't take emsam again.

I mentioned above that I'm having a reaction to what probably was a pretty bad overdose--probably some defective patches-- combined with exercise on hot days-- The reaction has lasted for about 5 days since I stopped the patch, but I'm not sure what that means-- (although I'm beginning to wonder--)

Emsam seems to be a really good drug, with some need for improvement of the delivery system. It would be great if your pdoc comes around. Don't see why he wouldn't, though. At worst, you have to read labels if you use products from health food stores, and be careful about a few medications-- it isn't all that risky.

My pdoc has used Maois pretty regularly for a long time, and has been open to prescribing them more than most docs. Btw, Babblemail me if, at some point, you think it would help if your pdoc talked to mine. I can ask mine and let you know-- and would be surprised completely if he wouldn't be quite willing.

Jost


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[688554]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jost thread:688118
URL: http://www.dr-bob.org/babble/20060919/msgs/688554.html